UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Flexible parametric proportional-hazards and proportional-odds models for censored survival data, with application to prognostic modelling and estimation of treatment effects

Royston, P; Parmar, MKB; (2002) Flexible parametric proportional-hazards and proportional-odds models for censored survival data, with application to prognostic modelling and estimation of treatment effects. STATISTICS IN MEDICINE , 21 (15) pp. 2175-2197. 10.1002/sim.1203.

Full text not available from this repository.
Type: Article
Title: Flexible parametric proportional-hazards and proportional-odds models for censored survival data, with application to prognostic modelling and estimation of treatment effects
DOI: 10.1002/sim.1203
Keywords: Science & Technology, Life Sciences & Biomedicine, Physical Sciences, Mathematical & Computational Biology, Public, Environmental & Occupational Health, Medical Informatics, Medicine, Research & Experimental, Statistics & Probability, Research & Experimental Medicine, Mathematics, survival analysis, proportional hazards, proportional odds, splines, parametric models, REGRESSION-MODELS, SPLINES, INFERENCE
UCL classification: UCL > School of Life and Medical Sciences
?? G10 ??
UCL > School of Life and Medical Sciences > Faculty of Population Health Sciences > MRC Clinical Trials Unit at UCL
URI: http://discovery.ucl.ac.uk/id/eprint/5429
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item